# SDR SIMA201027002

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 15,554 hours, 13,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 14520385407
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4213 SHORTLY AFTER TAKEOFF THE CREW REPORTED A LOUD POP THEN WHOOSHING SOUND FROM UNDER FLOOR OF THE AIRCRAFT.  A STRONG ODOR IN CABIN WAS NOTICED.  PACK 1-2 BOTH WENT OFF LINE.  THE AIRCRAFT WAS NOT OVERWEIGHT AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DUCT COUPLING SLEEVE AND CLAMPS AT DUAL TEMP CONTROL VALVE IAW EMB 145 AMM 21-60-01.  REMOVED AND REPLACED THE HEAT EXCHANGER PLENUM IAW AMM 21-51-02.  THE COOLING PACK SYSTEMS 1 AND 2 OPERATIONAL CHECK WAS GOOD IAW AMM 21-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
